I developed headaches or migraine headaches right after starting Progessence Plus – why?

0
Posted

I developed headaches or migraine headaches right after starting Progessence Plus – why?

0

Well, normally in our office with patients starting sublingual progesterone we occasionally (rarely actually) see some develop new headaches. We believe this to be a result of having low progesterone for years and it seems like the opposite reaction you should get – and it is. We think the blood vessels (arteries) are very reactive and sensitive to any progesterone so they don’t how to react and caught between two worlds (one of rich progesterone levels and one of no progesterone) they spasm a little (or a lot) causing the headache. We usually advise these patients to use more – push their progesterone levels higher. If this happens to you or anyone in your down-line advise the same and/or have them see a doctor experienced in the use of hormones to obtain larger doses of sublingual or oral progesterone (they may also want to be evaluated for some other more serious cause of their headaches – we’d advise it).

Related Questions